Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child has itching, taken Allegra. Has fever, headache and vomiting. What should I do?

HI DOCTOR, MY 8 YEAR OLD DAUGHTER IS HAVING SEVERE ITCHING FOR THE PAST ONE WEEK. STARTED ON TUESDAY (09/10/12) I GAVE HER ALLEGRA SYRUP IT SEEMED TO REDUCED THEN ON THURSDAY BECAME WORSE THE DOCTOR SAID COULD BE VIRAL AND SHE ALSO GOT A SLIGHT TEMPERATURE OF 99 DEGREES AND SEVERE HEADACHE . THURSDAY TOO SHE HAD A VERY BAD HEADACHE AND LOW GRADE TEMPERATURE AND SHE VOMITED ABOUT 5-6 TIMES. FRIDAY BACK TO NORMAL NO TEMPERATURE AND NO HEADACHE ONLY THE SKIN ITCHING IS STILL THERE. THE DOCTOR HAS NOW GIVEN HER POLARAMINE SYRUP AND EMOLENE OINTMENT. USING IT FOR THE PAST TWO DAYS STILL ITCHING NOT REDUCED. WHAT SHOULD I DO?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good morning, one good thing is that the fever has reduced. as of the itching right now. just look for any rashes, pus filled lesions , lesions in the oral cavity and jaundice- discoloration of the eyes. if its just itching, it ll be controlled by the above treatment just use some mild alovera based soaps. if it iss associated with rashes , it may be either urticaria or its vast and groupy, or if its limited and more in the night , it might be scabies, in either of the cases u need a dermatologist opinion, if the rashes is associated with jaundice, then it can be due to high bilirubin levels. as of now currently till u get to meet a doctor, u can use an ointment called - ritch. but kindly make sure u reviw wid ur doctor.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor